Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
acnerob

help please guys

hey guys,

i have been on the regimen for about 2 and a half weeks now and i am up to a pea sized amount twice a day. I have just started devloping a little bit of redness and quite a lot of redness around my mouth - its actually more orange and its been there since i started the regimen and just got worse. Anyway i was wondering what this orange ring around my mouth is and how long it will take to go.

Also i am starting sixth form in september and was wondering will my skin be adjusted to the bp by then and will the redness and irritattion have gone by then?

Thanks a lot guys

best regards,

rob

Share this post


Link to post
Share on other sites

Orange?

I know the moisturizer may sometimes make your skin look a little "suntanned", but I've never heard anyone turning orange while in the Regimen.

A picture would help a lot in identifying the cause. Also, do you use any other products, external or internal, alongside with the Regimen?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×